# SDR 9609789955

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FLOOR PROXIMITY LIGHTS AT AFT RIGHT EMERGENCY EXIT AND ROWS 14 THRU 17 INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
